# SDR 97ZZZX4777

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N374M
- Make and model: Bell 206B-3
- Aircraft serial: 4161
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010443001
- Condition: Failed
- Location: M/R Mast
- Part time: 193 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M/R MAST BEARING INNER RACE BREAKING DOWN.
